Probably not. But you may be familiar with antidepressant-induced excessive sweating. ADIES is the acronym for the latter. A recent study has shed more light on this topic. And that's a good thing, considering that sweating may not be something we think of as a side effect of medications. We typically associate nausea, upset stomach, rash or headache as side effects, but not necessarily sweating. That is probably due to other confounding factors such as increased activity, warm and humid weather, menopause, anxiety or just a natural tendency to sweat more in the first place.
What is surely intriguing to many of our readers is the question related to the possible effect of antidepressants on individuals with focal hyperhidrosis. It is difficult to answer this question given that studies are lacking in this area. However, keep in mind that if you have focal hyperhidrosis in regions other that those associated with ADIES (e.g. underarms, palms, soles), and if you ever take an antidepressant and begin sweating in the chest/facial area, chances are that you may have developed ADIES. Also remember, it tends to occur in episodic bursts (similar to hot flashes during menopause).
One more thing, in case you are wondering. ADIES is self-limiting, that is, it goes away once you stop taking the antidepressant. If you ever come across ADIES, keep in mind that it may be possible to reduce or treat it by switching to a different class of antidepressant. This study demonstrated that ADIES can also be reduced by adding a drug called terazocin - it is not always ideal to switch to another antidepressant, particularly if there has been a good response to it.